# SDR SWAA2025042808083

- Difficulty date: March 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 AND RBL 6 AT CENTER WING BOX   REPLACED ANGLE LOCATED BS 540 AND RBL 6 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 212A1101 SHEET: 3 REV: - .  REMOVED EWIS PROTECTION LOCATED BS 540 AND RBL 6 AT CENTER WING BOX IAW B737-700 AMM 20-60-07-913-801.
